JournalszaaVol. 8, No. 6pp. 537–555

Zur Regularisierung des Systems, bestehend aus den Reynolds-Gleichungen und dem kεk-\varepsilon-Modell der Turbulenz

  • Reinhard Kluge

    Karl-Weierstraß-Institut für Mathematik, Berlin, Germany
Zur Regularisierung des Systems, bestehend aus den Reynolds-Gleichungen und dem $k-\varepsilon$-Modell der Turbulenz cover

Abstract

We consider a system of nonlinear partial differential equations consisting of the Reynolds equations and of the kεk-\varepsilon model of turbulence in the three-dimensional stationary case for the heat and mass transfer in incompressible viscous flows. For regularizations of this system we prove the existence of weak solutions. In this connection we use a new existence result for nonlinear variational inequalities.

Cite this article

Reinhard Kluge, Zur Regularisierung des Systems, bestehend aus den Reynolds-Gleichungen und dem kεk-\varepsilon-Modell der Turbulenz. Z. Anal. Anwend. 8 (1989), no. 6, pp. 537–555

DOI 10.4171/ZAA/373